TITLE

Meromorphic differentials with twisted coefficients on compact Riemann surfaces

AUTHOR(S)
Yi-Hu Yang
PUB. DATE
August 2008
SOURCE
Calculus of Variations & Partial Differential Equations;Aug2008, Vol. 32 Issue 4, p411
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
We apply the Dirichlet’s principle to a modified energy functional on Riemann surfaces to reprove the existence of harmonic metrics with certain prescribed singularities due to Simpson, Sabbah and Biquard–Boalch, and hence of differentials with twisted coefficients of the second and third kinds. As a by-product, this generalizes the classical theory of Abelian differentials on a compact Riemann surface to the case of twisted coefficients. This also proposes a more natural approach for general existence of harmonic metrics in the higher dimensional case.
ACCESSION #
31998852

 

Related Articles

  • Nonautonomous Integrable Systems Associated with Hurwitz Spaces in Genuses Zero and One. Kokotov, A.; Korotkin, D.; Shramchenko, V. // Theoretical & Mathematical Physics;Oct2003, Vol. 137 Issue 1, p1485 

    Briefly outlining our recent work, we construct a family of nonautonomous integrable systems (deformations of the principal chiral model) in connection with the Hurwitz spaces of meromorphic functions on the Riemann sphere, cylinder, and torus. We give differential equations describing the...

  • Prym differentials on a variable compact Riemann surface. Tulina, M.; Chueshev, V. // Mathematical Notes;Mar2014, Vol. 95 Issue 3/4, p418 

    The dimensions and bases of the spaces of meromorphic Prym differentials on a variable compact Riemann surface, as well as in the first holomorphic de Rham cohomology group of Prym differentials, are found for any characters.

  • Baker-Akhiezer Spinor Kernel and Tau-functions on Moduli Spaces of Meromorphic Differentials. Kalla, C.; Korotkin, D. // Communications in Mathematical Physics;Nov2014, Vol. 331 Issue 3, p1191 

    In this paper we study the Baker-Akhiezer spinor kernel on moduli spaces of meromorphic differentials on Riemann surfaces. We introduce the Baker-Akhiezer tau-function which is related to both the Bergman tau-function (which was studied before in the context of Hurwitz spaces and spaces of...

  • The Resultant on Compact Riemann Surfaces. Gustafsson, Bj�rn; Tkachev, Vladimir G. // Communications in Mathematical Physics;Feb2009, Vol. 286 Issue 1, p313 

    We introduce a notion of the resultant of two meromorphic functions on a compact Riemann surface and demonstrate its usefulness in several respects. For example, we exhibit several integral formulas for the resultant, relate it to potential theory and give explicit formulas for the algebraic...

  • Meromorphic Functions Sharing a Small Function with Their Derivatives. Jilong Zhang // Kyungpook Mathematical Journal;2009, Vol. 49 Issue 1, p143 

    In this paper, we investigate uniqueness problems of meromorphic functions that share a small function with one of their derivatives, and give some results to improve some previous results.

  • OSCILLATION OF HIGHER-ORDER LINEAR DIFFERENTIAL EQUATIONS WITH ENTIRE COEFFICIENTS. ZHI GANG HUANG; GUI RONG SUN // Electronic Journal of Differential Equations;2010, Vol. 2010, Special section p1 

    This article is devoted to studying the solutions to the differential equation f(k) + Ak-1(z)f(k-1) + ⋯ + A0(z)f = 0, k ≥ 2, where coefficients Aj(z) are entire functions of integer order. We obtain estimates on the orders and the hyper orders of the solutions to the above equation.

  • On the meromorphic solutions of certain class of nonlinear differential equations. Liu, Nana; Lü, Weiran; Yang, Chungchun // Journal of Inequalities & Applications;9/13/2015, Vol. 2015 Issue 1, p1 

    Let α be an entire function, $a_{n-1},\ldots,a_{1},a_{0}$, R be small functions of f, and let $n\geq2$ be an integer. Then, for any positive integer k, the differential equation $f^{n}f^{(k)}+a_{n-1}f^{n-1}+\cdots+a_{1}f+a_{0}=R\mathrm{e}^{\alpha}$ has transcendental meromorphic solutions...

  • Third-Order Differential Subordination and Superordination Results for Meromorphically Multivalent Functions Associated with the Liu-Srivastava Operator. Huo Tang; Srivastava, H. M.; Shu-Hai Li; Li-Na Ma // Abstract & Applied Analysis;2014, p1 

    There are many articles in the literature dealing with the first-order and the second-order differential subordination and superordination problems for analytic functions in the unit disk, but only a few articles are dealing with the above problems in the third-order case (see, e.g., Antonino...

  • Deformations of Frobenius structures on Hurwitz spaces. Shramchenko, Vasilisa // IMRN: International Mathematics Research Notices;2005, Vol. 2005 Issue 6, p339 

    Deformations of Dubrovin's Hurwitz Frobenius manifolds are constructed. The deformations depend on g(g+1)/2 complex parameters, where g is the genus of the corresponding Riemann surface. In genus one the flat metric of the deformed Frobenius manifold coincides with a metric associated to the...

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics